MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS ITEC PRELOADED 1-PIECE IOL; MONOFOCAL IOLS

JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS ITEC PRELOADED 1-PIECE IOL; MONOFOCAL IOLS
Model Number PCB00
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Capsular Bag Tear (2639)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Age/date of birth: unknown, information not provided.Gender/sex: unknown, information not provided.Date of event: unknown, not provided.If implanted, if explanted, give date: unknown, information not provided.Initial reporter's last name: unknown, not provided.Attempts have been made to obtain missing information; however, to date, no response has been received.All pertinent information available to johnson and johnson surgical vision has been submitted.
 
Event or Problem Description
The customer reported that an anterior chamber lens was used due to broken capsule issue.No additional information was provided.
 
Additional Manufacturer Narrative
Device available for evaluation; returned to manufacturer on: 4/14/2020.Device evaluation: the complaint product was received in its original packaging at the manufacturing site for evaluation.Plunger was observed in a partially advanced position.Cartridge was correctly engaged to the device.No assembly error and/or defect related to manufacturing process was observed.Visual inspection at microscope magnification was performed and lubricating material residues can be observed in the device.Lens was stuck at the cartridge tube.According to the initial report, there was no problem with the device.There is no issue reported to the lens.Based in the analysis there is no indications of product quality deficiency.Manufacturing records review: the manufacturing records for the device were reviewed.There was no deviation and/or discrepancy found during the mrr (manufacturing record review).The product was manufactured and released according to specification.A search in complaint system revealed that no additional complaint was received from this production order number.Conclusion: as a result of the investigation, there is no indication of a product quality deficiency.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are (b)(4) and capa-010215.

Brand Name
TECNIS ITEC PRELOADED 1-PIECE IOL
Common Device Name
MONOFOCAL IOLS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e st andrew place
santa ana CA 92705
MDR Report Key9936439
Report Number2648035-2020-00333
Device Sequence Number752549
Product Code HQL
UDI-Device Identifier05050474558045
UDI-Public(01)05050474558045(17)220225
Combination Product (Y/N)Y
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/30/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/25/2022
Device Model NumberPCB00
Device Catalogue NumberPCB0000090
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/14/2020
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 03/12/2020
Supplement Date Received by Manufacturer04/22/2020
10/25/2020
Initial Report FDA Received Date04/08/2020
Supplement Report FDA Received Date05/04/2020
10/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Date Report Sent to FDA01/01/2005